# SDR SWAA2012052404288

- Difficulty date: May 18, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 23,545 hours, 13,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20733
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS LENS BROKEN AT ROW 20.  REMOVED AND REPLACED LENS PER MM.
